MAUDE Adverse Event Report: LIMACORPORATE S.P.A DELTA LINERS & ACCESSORIES; NEUTRAL LIMAVIT LINER I.D. 32MM, SIZE MEDIUM-

LIMACORPORATE S.P.A DELTA LINERS & ACCESSORIES; NEUTRAL LIMAVIT LINER I.D. 32MM, SIZE MEDIUM-
Model Number 5885.54.157
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026.Patient was dislocating the hip anterior.Previous surgery occurred on (b)(6) 2026, when delta tt pro acetabular cup dia48mm (pn 5553.14.482, lot 2202752, sterilizaztion 2200083) and delta neutral liner medium (pn 5885.54.157, lot 25at28x, sterilization 2500129) were implanted in combination with unknown fmeoral components.Since patient was dislocating the hip, the above mentioned acetabular cup and liner were removed and replaced with an acetabular assembly consisting of: delta tt acetabular cup dia50mm (pn 5552.15.500), delta dual mobility liner medion for mobile liner dia40 (pn 5885.09.040), delta mobile liner (pn 5566.50.401).Surgery was completed as intended.Patient is female, date of birth (b)(6) 1947.The event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing records did not highlight any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
DELTA LINERS & ACCESSORIES
Common Device Name
NEUTRAL LIMAVIT LINER I.D. 32MM, SIZE MEDIUM-
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25278191
Report Number3008021110-2026-00221
Device Sequence Number13276983
Product Code LPH
UDI-Device Identifier08033390136099
UDI-Public8033390136099
Combination Product (Y/N)N
PMA/510(K) Number
K182099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5885.54.157
Device Lot Number25AT28X
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale